# SDR ABXA9500848

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 5910163182
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A GOUGE AND LEVEL I CORROSION IN TWO PLACES ON AFT PRESSURE BULKHEAD WEB FORWARD SIDE, BETWEEN FIVE-THIRTY AND SIX-THIRTY POSITIONS.  REPAIRED IAW ABX REA D 953-12405-MR.
